MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ELECTRODES, ONESTEP BASIC, SINGLE, R SERIES

BIO-DETEK INCORPORATED ELECTRODES, ONESTEP BASIC, SINGLE, R SERIES
Model Number 8900-0221-01
Medical Device Problem Codes Mechanical Problem (1384); Arcing of Electrodes (2289)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to cardiovert a patient (age & gender unknown), an arc was seen coming from the electrode pads.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Evaluation: the onestep basic electrode pads were returned to zoll medical corporation.A visual inspection found that the apex pad was missing and appeared to have been physically removed.The foam was disassembled in an attempt to determine if the pads had been assembled correctly and there were no discrepancies found.The pad was scrapped.The customer's report of exposed wire was observed, however, it cannot be confirmed that it led to a spark/arc.The front pad was evaluated and confirmed a wire is exposed in the through hole.There are no signs of an arc or spark, overheating, or evidence that an arc occurred through the exposed shorting wire.Electrodes from retained samples of the same lot number 1420 were investigated.Evaluation of the electrodes did not reveal any irregularities that would have contributed to the reported event.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that while attempting to cardiovert a patient (age & gender unknown), an arc was seen coming from the electrode pads and a wire had become exposed from the electrode pad.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.

Brand Name
ELECTRODES, ONESTEP BASIC, SINGLE, R SERIES
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key12261485
Report Number1218058-2021-00105
Device Sequence Number14349987
Product Code MKJ
UDI-Device Identifier00847946016241
UDI-Public00847946016241
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/01/2022
Device Model Number8900-0221-01
Device Catalogue Number8900-0221-01
Device Lot Number1420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date12/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown